# SDR DALA2019040752282

- Difficulty date: March 31, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N371DN
- Make and model: Airbus A321-211
- Aircraft serial: 8763
- Aircraft time: 391 hours, 164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 34fed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHT @ 34FED INOP, R&R SIDEWALL LIGHT @ 34DEF
